JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 94
An Inequality for Bi-orthogonal Pairs

    Authors: Christopher Meaney,  
    Keywords: Bi-orthogonal pair, Bessel's inequality, Orthogonal expansion, Lebesgue constants.  
    Date Received: 26/11/2009  
    Date Accepted: 14/12/2009  
    Subject Codes:

42C15, 46C05.

    Editors: Sever S. Dragomir,  

We use Salem's method [13, 14] to prove an inequality of Kwapien and Pelczynski concerning a lower bound for partial sums of series of bi-orthogonal vectors in a Hilbert space, or the dual vectors. This is applied to some lower bounds on $L^{1}$ norms for orthogonal expansions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login